Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    10
  • comments
    8
  • views
    1890

Accutane Day 4

piano36

790 views

This is going pretty well so far! I'm beginning to experience some of the typical side effects, but it has all been very manageable. My skin is getting a little drier, but it's nothing that's actually bothering me. My lips are actually smoother than they usually are because in anticipation of the dryness, I've been stepping up the chapstick usage. I doubt that the dryness is going to stay at this low level as I continue to take the medicine, but we'll see (a girl can hope lol).

I haven't noticed any significant changes in my skin yet. I had some spots that have turned into white heads, so they're on their way out, and I haven't gotten any new spots since starting the meds, but that isn't completely unusual. My parents have commented on seeing some improvement, but I'm not going to get my hopes up just yet.



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×